# SDR RAIA201712300002

- Difficulty date: December 30, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 45,099 hours, 37,911 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47358713
- Part serial: 1917A
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CARGO SMOKE ON EICAS ACCOMPANIED BY THE CARGO  EXTINGUISH BUTTON ILLUMINATION.  DEPLOYED FIRE BOTTLE IN THE CARGO BAY.  R & R  THE CARGO SMOKE DETECTOR. OPS CHECKED GOOD. R & R THE CARGO BAY FIRE EXTINGUISHER BOTTLES. OPS CHECKED GOOD.
